MathSciNet Relay Station
MathSciNet bibliographic data
MR2452613 53D17 (58H05)
Kosmann-Schwarzbach, Y.; Laurent-Gengoux, C.; Weinstein, A. Modular classes of Lie algebroid morphisms. Transform. Groups 13 (2008), no. 3-4, 727–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement